RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zinoviev, Egor Gennad'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:230
Abstract pages:342
Full texts:129
References:70
E-mail:

http://www.mathnet.ru/eng/person28345
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. E. G. Zinov'ev, “Modules over generalized rings of pseudo-rational numbers”, Fundam. Prikl. Mat., 16:7 (2010),  61–67  mathnet  mathscinet; J. Math. Sci., 183:3 (2012), 314–318  scopus
2007
2. E. G. Zinoviev, “csp-rings as a generalization of rings of pseudo-rational numbers”, Fundam. Prikl. Mat., 13:3 (2007),  35–38  mathnet  mathscinet  zmath; J. Math. Sci., 154:3 (2008), 301–303  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020